Generalized functions as sequence spaces with ultranorms - Université des Antilles Access content directly
Journal Articles Integral Transforms and Special Functions Year : 2006

Generalized functions as sequence spaces with ultranorms

Maximilian F. Hasler

Abstract

We review our recent formulation of Colombeau-type algebras as Hausdorff sequence spaces with ultranorms, defined by sequences of exponential weights. We extend previous results and give new perspectives related to echelon-type spaces, possible generalizations, asymptotic algebras, concepts of association, and applications thereof.
Fichier principal
Vignette du fichier
0705.2739v1.pdf (242.37 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00758570 , version 1 (28-11-2012)

Identifiers

Cite

Maximilian F. Hasler. Generalized functions as sequence spaces with ultranorms. Integral Transforms and Special Functions, 2006, 17 (2-3), pp.149-156. ⟨10.1080/10652460500437807⟩. ⟨hal-00758570⟩

Collections

UNIV-AG
123 View
127 Download

Altmetric

Share

Gmail Facebook X LinkedIn More